seem to be isolated in my home have no interest in going out which drug would be the best to jump start me to get going
What drug best for severe insomnia along with depression and anxiety?
Question posted by moldedstrain on 12 March 2011
Last updated on 30 March 2017
Hi there, Yes, you should see a psychiatrist and psychologist. One will give you therapy while the other will give you medications. I'm lucky my psychiatrist does both. It's very important for you to do this right away. The longer you wait the longer the depression and it's hard to get back to where you were before this happen. I use trazodone 100mg for sleep since 2007 it is a med you can ween off safely and not be addicted. Hope this helps you. smiley happy.
I feel for what you're going through.Have you seen a doctor or psychiatrist?
It would be a good idea to talk to someone professional about how you're feeling. Its a horrible situation to be in but i advise you,like the rest that you do see someone to evlauate your condition and prescribe you the right medication that will suit you and therapy if needed.There is alot of medication out there,and you will find the right one,but you will need to speak to doc first.
I wish you all the best
I have to agree with everyone, you need to be evaluated by a specialist such as a psychiatrist. Long term depression, anxiety and insomnia can be debilitating to saa the least and are not necessary to live with. There are many medications that would be helpful from the antidepressants like Paxil, Celexa, and Wellbutrin to the benzodiazepines like Xanax and Ativan. Only a qualified doctor can assess the conditions you have a make the educated choice of which may work for you. As Blaze explained, it is a trial and error thing, and you might not hit on the right drug the first try. It ususally takes an antidepressants upwards of a month to work, so you are going to have to be patient.
Make that appointment with a doctor soon. And I wish you the best,
Also, discuss options with your doctor to address your severe insomnia. You need to get a good night's sleep. I've had my share of nights where I would go to bed and toss and turn endlessly, unable to fall asleep. My doctor first tried trazodone, but that didn't work for me. I am now taking 2mg klonopin and seroquel XR and have no problem falling asleep and staying to sleep.
I've had the same problem. My psych prescribed Wellbutrin SR. I take one 150mg tab three times a day. While many antidepressants increase levels of serotonin, this med works by singling out different neurotransmitters to increase one's motivation and energy levels. Discuss this med with your doctor. Perhaps it would meet your needs.
I am a seclusive type and for 7 months now, I've been on Celexa 40mg a day as well as klonopin .05mg, klonopin take as needed but no more than 3 a day which I usually don't... first things first, you need to be acessed by a psychiatrist to find out if you are more on the bi-polar or the extreme anxiety panic compulsive disorder which I was diagnosed... I have been on many depression med's over the years, going on ... uh 17 yrs now and can most certainly say that it is a trial and error thing... what one does for one person may not necessarily do for the next... It takes patience, knowing your body and what signs to look for... The most popular that I know of for what you are describing, is Celexa being fairly new, Zoloft, Xanax, which that last one I would steer from if possible because the outcome of that drug has not so positive reviews and Elavil...
hope this gives you a little insight, but you will have to be seen by the physician first and can tell you by experience, it is best to see the psychiatrist, one who has majored in this practice and dealt with these types of medications... I have found in the past, well at least me personally, you just do not get the same reception from a regular md like you would from a psych... even if it is embarassing... You are most certainly not alone... ever... you are just one of what? 9. something million people on mental illness medication of some form... but remember this, it is legal... Blaze22
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.